MAUDE Adverse Event Report: DEPUY CMW - 9610921 DEPUY CMW 3 40G; BONE CEMENT : BONE CEMENT

DEPUY CMW - 9610921 DEPUY CMW 3 40G; BONE CEMENT : BONE CEMENT
Catalog Number 3332040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Fall (1848); Muscular Rigidity (1968); Pain (1994); Loss of Range of Motion (2032)
Date of Event 08/28/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Study no: (b)(6).Clinical adverse event received for adhesions: is this event related to the study device? not related.Is this event related to the study procedure? remote possibility.Date of event: 28/aug/2024.Additional event information: clinic note added: (b)(6) 2024.On (b)(6) 2024, medical records note, the patient is four years post right total knee arthroplasty.The patient was noted, to have arthrofibrosis knee with pain and stiffness.The patient had a scar tissue surgery with open resection, poly swap in the past.The patient then fell and had regression and return of arthrofibrosis.The patient has increased pain, difficult time with mobility.An aspiration of knee was performed.And negative for any time of bacterial infection.The surgeon suggested, total knee arthroplasty revision for arthrofibrosis.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information, which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained, that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The adverse symptoms alleged and product code reported is associated with the depuy metal on metal articulation.A complaint database search and/or device manufacturing (dhr) reviews will not be performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : device history reviewed: no non-conformances on this batch.Final micro and sterility tests passed.Complaints database searched: a complaint database search on the provided lot number found 1 additional report, however no other incidents related to gastrointestinal bleeding.Total for lot number: 0 (b)(4) complaints received by cmw in the last 12 months for this issue ¿ by product code: 0.By product family: 0.

Brand Name
DEPUY CMW 3 40G
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY CMW - 9610921
cornford rd
blackpool IN FY4 4 QQ
UK  FY4 4QQ
Manufacturer (Section G)
DEPUY CMW - 9610921
cornford rd
blackpool FY4 4 QQ
UK   FY4 4QQ
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20223280
Report Number1818910-2024-19339
Device Sequence Number20797831
Product Code LOD
UDI-Device Identifier10603295168638
UDI-Public(01)10603295168638(17)201231(10)8716090
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K053003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Catalogue Number3332040
Device Lot Number8716090
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer09/19/2024
Initial Report FDA Received Date09/16/2024
Supplement Report FDA Received Date09/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT CEM KEEL TIB TRAY SZ2; PFC*SIGMA C/R NPOR FEM RT SZ 2; PFC*SIGMA/OV/DOME PAT 3PEG,38; SIG RP AOX CRV INS SZ2 10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient Weight59 KG